Countable modules
Fundamenta Mathematicae, Tome 121 (1984) no. 2, pp. 125-132
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_121_2_125_132,
author = {Anand Pillay},
title = {Countable modules},
journal = {Fundamenta Mathematicae},
pages = {125--132},
year = {1984},
volume = {121},
number = {2},
doi = {10.4064/fm-121-2-125-132},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-121-2-125-132/}
}
Anand Pillay. Countable modules. Fundamenta Mathematicae, Tome 121 (1984) no. 2, pp. 125-132. doi: 10.4064/fm-121-2-125-132
Cité par Sources :